# SDR ABXA9800260

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59225761
- Condition: Corroded
- Location: Lt Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LEFT HORIZONTAL STABILIZER UPPER SKIN FROM STATION XHS 32 - XHS 140.  REPAIRED IAW ABX REA D955-2067.
